# SDR FXGA201908051955

- Difficulty date: May 8, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N9056R
- Make and model: Doug DC-6A
- Aircraft serial: 45498
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPLACEMENT OF CORRODED FITTING AT STRINGER 20 W/STA 60L OUTBOARD. TO REPLACE CORRODED FITTINGS ON STRINGER 20L, OUTBOARD OF W/STA 60L.  ON WING STRINGER 20L, REMOVE OUTBOARD STATION 60L STRINGER FITTINGS AND REPLACE WITH A NEW ONE.
